# SDR AALA201711219005

- Difficulty date: November 5, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53671756010000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 261PF ON UPPER PLUG AT AFT GALLEY. REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011, FIGURE 20109, AND IRM 9701, REVISION G.
